# SDR AT0600035

- Difficulty date: October 11, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: J0602289
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR JAM HAS CORROSION ON THE AFT AND CENTER SECTION.  CORROSION OUT OF LIMITS PER SRM 53-00-00.  REPLACED DOOR PAN.
